# SDR RRXA991024

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Corroded
- Location: Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION,  NOSE COWL CHANNEL 5:30 POSITION AFT SIDE OF CANTED BULKHEAD.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED U CHANNEL IAW FAA APPROVED TENNESSEE TECH DER ENGINEERING SKETCH NR EO 99-005 AND DC8 SRM 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
